Metrics

From
Confidence Interval for Solutions of the Vasicek Model by Mohammad Ali Jafari, Mehran Paziresh and Majid Feshari Journal of Finance and Economics. 2019, 7(2), 75-80 doi:10.12691/jfe-7-2-5
Views
9856
Html 9419
Abstract 437
29 June 2019 (publication date) through 29 May 2024 *
14.03 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6579
PDF1383
Epub1074
XML783
PPT2187
Figures857
Tables295
Export: 3117
RIS932
BibTex1137
Endnote1048
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com